Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

On the thermodynamics of viscoelastic materials of single-integral type


Authors: Morton E. Gurtin and William J. Hrusa
Journal: Quart. Appl. Math. 49 (1991), 67-85
MSC: Primary 73B30; Secondary 73F15, 73F99
DOI: https://doi.org/10.1090/qam/1096233
MathSciNet review: MR1096233
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73B30, 73F15, 73F99

Retrieve articles in all journals with MSC: 73B30, 73F15, 73F99


Additional Information

DOI: https://doi.org/10.1090/qam/1096233
Article copyright: © Copyright 1991 American Mathematical Society

American Mathematical Society